Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A lower bound for the counting function of Lucas pseudoprimes
HTML articles powered by AMS MathViewer

by P. Erdős, P. Kiss and A. Sárközy PDF
Math. Comp. 51 (1988), 315-323 Request permission


We show that there is an absolute constant c such that, for any nondegenerate Lucas sequence, the number of Lucas pseudoprimes not exceeding x is greater than $\exp \{ {(\log x)^c}\}$ if x is sufficiently large.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11B39, 11Y55
  • Retrieve articles in all journals with MSC: 11B39, 11Y55
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: Math. Comp. 51 (1988), 315-323
  • MSC: Primary 11B39; Secondary 11Y55
  • DOI:
  • MathSciNet review: 942158